# SDR JR2R2011092700430

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,193 hours, 16,018 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: CC670180544
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED RIGHT AILERON NR 3 HINGE FITTING (WING SIDE) O/B LUG DURING REPAIR OF I/B SIDE IAW RO CRJ9-57-0334.
